# SDR UIEA2018081301670

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,258 hours, 16,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP NR 2 WAS INTERMITTENT DURING ALL PHASES OF A/C OPERATION AFTER ENG START. T/S IAW FIM 26-11 FT 804 & WDM 26-11-21. LOOP 2 RT ENG RESISTANCE VALVE FALLS IN RANGE PER FIG 104 SHEET II. INSULATION CHECK IS WITHIN RANGE PER FIG SHEET II. NO DEFECTS NOTED AT THIS TIME.
